# SDR QXEA200400877

- Difficulty date: December 11, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 7,993 hours, 8,717 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - EJECTOR MOTIVE FLOW LINE INSIDE LEFT WING PANEL 523AT CHAFED BY FUEL FEED LINE.  REPAIRED IAW HORIZON AIR EA 6-28-19 AND SRM TASK 28-21-06-000-801.
